# SDR DALA2023030301600

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 22,652 hours, 2,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 1R DOOR WILL NOT DISARM WITH FORCE IT DID. CORRECTIVE ACTION: FLOOR CLEANED. TRIED 3 TIMES ON GROUND. WORKING GOOD. (4146928)
